# SDR C2XA03SH189

- Difficulty date: June 18, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 7,718 hours, 5,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: 16330
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE EMERGENCY LIGHT ON PANEL 811XW WAS FOUND TO BE NOT WORKING.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 1 BATTERY POWER SUPPLY CHARGER IAW EMB 145 AMM 33-50-04-801-A.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
